• Previous Article
    Pullback attractors for bi-spatial continuous random dynamical systems and application to stochastic fractional power dissipative equation on an unbounded domain
  • DCDS-B Home
  • This Issue
  • Next Article
    Global existence and boundedness of solution of a parabolic-parabolic-ODE chemotaxis-haptotaxis model with (generalized) logistic source
July  2019, 24(7): 3379-3393. doi: 10.3934/dcdsb.2018325

Weighted exponential stability of stochastic coupled systems on networks with delay driven by $ G $-Brownian motion

1. 

School of Mathematics and Statistics, Lingnan Normal University, Zhanjiang 524048, China

2. 

Department of Mathematics, Anhui Normal University, Wuhu 241000, China

3. 

School of Mathematics, Southeast University, Nanjing 211189, China

* Corresponding author: Yong Ren, Correspondence to Department of Mathematics, Anhui Normal University, Wuhu 241000, China

Received  April 2018 Revised  July 2018 Published  January 2019

Fund Project: This work is supported by the National Natural Science Foundation of China (11871076).

This paper investigates the issue of weighted exponentially input to state stability (EISS, in short) of stochastic coupled systems on networks with time-varying delay driven by $ G $-Brownian motion ($ G $-SCSND, in short). Combining with inequality technique, $ k $th vertex-Lyapunov functions and graph-theory, we establish the weighted EISS for $ G $-SCSND. An application to the EISS for a class of stochastic coupled oscillators networks with control inputs driven by $ G $-Brownian motion and an example are provided to illustrate the effectiveness of the obtained theory.

Citation: Yong Ren, Huijin Yang, Wensheng Yin. Weighted exponential stability of stochastic coupled systems on networks with delay driven by $ G $-Brownian motion. Discrete & Continuous Dynamical Systems - B, 2019, 24 (7) : 3379-3393. doi: 10.3934/dcdsb.2018325
References:
[1]

L. DenisM. Hu and S. Peng, Function spaces and capacity related to a sublinear expectation: application to G-Brownian motion pathes, Potential Anal., 34 (2011), 139-161.  doi: 10.1007/s11118-010-9185-x.  Google Scholar

[2]

F. Gao, Pathwise properties and homeomorphic flows for stochastic differential equations driven by G-Brownian motion, Stochastic Process. Appl., 119 (2009), 3356-3382.  doi: 10.1016/j.spa.2009.05.010.  Google Scholar

[3]

S. Gao and B. Ying, On input-to-state stability for stochastic coupled control systems on networks, Appl. Math. Comput., 262 (2015), 90-101.  doi: 10.1016/j.amc.2015.04.007.  Google Scholar

[4]

F. HuZ. Chen and P. Wu, A general strong law of large numbers for non-additive probabilities and its applications, Statistics, 50 (2016), 733-749.  doi: 10.1080/02331888.2016.1143473.  Google Scholar

[5]

F. HuZ. Chen and D. Zhang, How big are the increments of G-Brownian motion?, Sci. China Math., 57 (2014), 1687-1700.  doi: 10.1007/s11425-014-4816-0.  Google Scholar

[6]

F. Hu and Z. Chen, General laws of large numbers under sublinear expectations, Comm. Statist. Theory Methods, 45 (2016), 4215-4229.  doi: 10.1080/03610926.2014.917677.  Google Scholar

[7]

M. Hu and S. Peng, On the representation theorem of G-expectations and paths of G-Brownian motion, Acta Math. Appl. Sin. Engl. Ser., 25 (2009), 539-546.  doi: 10.1007/s10255-008-8831-1.  Google Scholar

[8]

X. LiX. Lin and Y. Lin, Lyapunov-type conditions and stochastic differential equations driven by G-Brownian motion, J. Math. Anal. Appl., 439 (2016), 235-255.  doi: 10.1016/j.jmaa.2016.02.042.  Google Scholar

[9]

W. LiH. Su and K. Wang, Global stability analysis for stochastic coupled systems on networks, Automatica J. IFAC, 47 (2011), 215-220.  doi: 10.1016/j.automatica.2010.10.041.  Google Scholar

[10]

W. LiH. YangL. Wen and K. Wang, Global exponential stability for coupled retarded systems on networks: A graph-theoretic approach, Commun. Nonlinear Sci. Numer. Simul., 19 (2014), 1651-1660.  doi: 10.1016/j.cnsns.2013.09.039.  Google Scholar

[11]

X. Lou and Q. Ye, Input-to-state stability of stochastic memristive neutral networks with time-varying delay, Math. Probl. Eng., 2015 (2015), Art. ID 140857, 8 pp. doi: 10.1155/2015/140857.  Google Scholar

[12]

S. Peng, G-expectation, G-Brownian motion and related stochastic calculus of Itô type, Stochastic Analysis and Applications, in: Abel Symp., vol. 2, Springer, Berlin, 2007,541-567. doi: 10.1007/978-3-540-70847-6_25.  Google Scholar

[13]

S. Peng, Multi-dimensional G-Brownian motion and related stochastic calculus under G-expectation, Stochastic Process. Appl., 118 (2008), 2223-2253.  doi: 10.1016/j.spa.2007.10.015.  Google Scholar

[14]

S. Peng, Nonlinear expectations and stochastic calculus under uncertainty, preprint, arXiv: 1002.4546v1 Google Scholar

[15]

S. Peng, Theory, methods and meaning of nonlinear expectation theory (in Chinese), Sci Sin Math., 47 (2017), 1223-1254.   Google Scholar

[16]

Y. RenX. Jia and L. Hu, Exponential stability of solutions to impulsive stochastic differential equations driven by G-Brownian motion, Discrete Conti. Dyn. Syst. Ser-B., 20 (2017), 2157-2169.  doi: 10.3934/dcdsb.2015.20.2157.  Google Scholar

[17]

Y. RenX. Jia and R. Sakthivel, The p-th moment stability of solution to impulsive stochastic differential equations driven by G-Brownian motion, Appl. Anal., 96 (2017), 988-1003.  doi: 10.1080/00036811.2016.1169529.  Google Scholar

[18]

Y. Ren and W. Yin, Asymptotical boundedness for stochastic coupled systems on networks with time-varying delay driven by G-Brownian motion, Internat. J. Control.. Google Scholar

[19]

Y. SongW. Sun and F. Jiang, Mean-square exponential input-to-state stability for neutral stochastic neural networks with mixed delays, Neurcomputing, 205 (2016), 195-203.   Google Scholar

[20]

X. WuS. PengY. Tang and W. Zhang, Input-to-state stability of nonlinear stochastic time-varying systems with impulsive effects, Internat. J. Robust Nonlinear Control, 27 (2017), 1792-1809.  doi: 10.1002/rnc.3637.  Google Scholar

[21]

C. Zhang and T. Chen, Exponential stability of stochastic complex networks with multi-weights based on graph theory, Phys. A, 496 (2018), 602-611.  doi: 10.1016/j.physa.2017.12.132.  Google Scholar

[22]

C. ZhangW. Li and K. Wang, Graph-theoretic method on exponential synchronization of stochastic coupled networks with markovian switching, Nonlinear Anal. Hybrid Syst., 15 (2015), 37-51.  doi: 10.1016/j.nahs.2014.07.003.  Google Scholar

[23]

C. ZhangW. Li and K. Wang, Graph theory-based approach for stability analysis of stochastic coupled systems with Lévy noise on networks, IEEE Trans. Neural Netw. Learn. Syst., 26 (2015), 1698-1709.  doi: 10.1109/TNNLS.2014.2352217.  Google Scholar

[24]

W. ZhouL. Teng and D. Xu, Mean-square exponentially input-to-state stability of stochastic Cohen-Grossberg neural networks with time-varying delays, Neurocomputing, 153 (2015), 54-61.   Google Scholar

[25]

Q. Zhu and J. Cao, Mean-square exponential input-to-state stability of stochastic delayed neutral networks, Neurcomputing, 131 (2014), 157-163.   Google Scholar

[26]

Q. ZhuJ. Cao and R. Rakkiyappan, Exponential input-to-state stability of stochastic Cohen-Grossberg neural networks with mixed delays, Nonlinear Dynam., 79 (2015), 1085-1098.  doi: 10.1007/s11071-014-1725-2.  Google Scholar

show all references

References:
[1]

L. DenisM. Hu and S. Peng, Function spaces and capacity related to a sublinear expectation: application to G-Brownian motion pathes, Potential Anal., 34 (2011), 139-161.  doi: 10.1007/s11118-010-9185-x.  Google Scholar

[2]

F. Gao, Pathwise properties and homeomorphic flows for stochastic differential equations driven by G-Brownian motion, Stochastic Process. Appl., 119 (2009), 3356-3382.  doi: 10.1016/j.spa.2009.05.010.  Google Scholar

[3]

S. Gao and B. Ying, On input-to-state stability for stochastic coupled control systems on networks, Appl. Math. Comput., 262 (2015), 90-101.  doi: 10.1016/j.amc.2015.04.007.  Google Scholar

[4]

F. HuZ. Chen and P. Wu, A general strong law of large numbers for non-additive probabilities and its applications, Statistics, 50 (2016), 733-749.  doi: 10.1080/02331888.2016.1143473.  Google Scholar

[5]

F. HuZ. Chen and D. Zhang, How big are the increments of G-Brownian motion?, Sci. China Math., 57 (2014), 1687-1700.  doi: 10.1007/s11425-014-4816-0.  Google Scholar

[6]

F. Hu and Z. Chen, General laws of large numbers under sublinear expectations, Comm. Statist. Theory Methods, 45 (2016), 4215-4229.  doi: 10.1080/03610926.2014.917677.  Google Scholar

[7]

M. Hu and S. Peng, On the representation theorem of G-expectations and paths of G-Brownian motion, Acta Math. Appl. Sin. Engl. Ser., 25 (2009), 539-546.  doi: 10.1007/s10255-008-8831-1.  Google Scholar

[8]

X. LiX. Lin and Y. Lin, Lyapunov-type conditions and stochastic differential equations driven by G-Brownian motion, J. Math. Anal. Appl., 439 (2016), 235-255.  doi: 10.1016/j.jmaa.2016.02.042.  Google Scholar

[9]

W. LiH. Su and K. Wang, Global stability analysis for stochastic coupled systems on networks, Automatica J. IFAC, 47 (2011), 215-220.  doi: 10.1016/j.automatica.2010.10.041.  Google Scholar

[10]

W. LiH. YangL. Wen and K. Wang, Global exponential stability for coupled retarded systems on networks: A graph-theoretic approach, Commun. Nonlinear Sci. Numer. Simul., 19 (2014), 1651-1660.  doi: 10.1016/j.cnsns.2013.09.039.  Google Scholar

[11]

X. Lou and Q. Ye, Input-to-state stability of stochastic memristive neutral networks with time-varying delay, Math. Probl. Eng., 2015 (2015), Art. ID 140857, 8 pp. doi: 10.1155/2015/140857.  Google Scholar

[12]

S. Peng, G-expectation, G-Brownian motion and related stochastic calculus of Itô type, Stochastic Analysis and Applications, in: Abel Symp., vol. 2, Springer, Berlin, 2007,541-567. doi: 10.1007/978-3-540-70847-6_25.  Google Scholar

[13]

S. Peng, Multi-dimensional G-Brownian motion and related stochastic calculus under G-expectation, Stochastic Process. Appl., 118 (2008), 2223-2253.  doi: 10.1016/j.spa.2007.10.015.  Google Scholar

[14]

S. Peng, Nonlinear expectations and stochastic calculus under uncertainty, preprint, arXiv: 1002.4546v1 Google Scholar

[15]

S. Peng, Theory, methods and meaning of nonlinear expectation theory (in Chinese), Sci Sin Math., 47 (2017), 1223-1254.   Google Scholar

[16]

Y. RenX. Jia and L. Hu, Exponential stability of solutions to impulsive stochastic differential equations driven by G-Brownian motion, Discrete Conti. Dyn. Syst. Ser-B., 20 (2017), 2157-2169.  doi: 10.3934/dcdsb.2015.20.2157.  Google Scholar

[17]

Y. RenX. Jia and R. Sakthivel, The p-th moment stability of solution to impulsive stochastic differential equations driven by G-Brownian motion, Appl. Anal., 96 (2017), 988-1003.  doi: 10.1080/00036811.2016.1169529.  Google Scholar

[18]

Y. Ren and W. Yin, Asymptotical boundedness for stochastic coupled systems on networks with time-varying delay driven by G-Brownian motion, Internat. J. Control.. Google Scholar

[19]

Y. SongW. Sun and F. Jiang, Mean-square exponential input-to-state stability for neutral stochastic neural networks with mixed delays, Neurcomputing, 205 (2016), 195-203.   Google Scholar

[20]

X. WuS. PengY. Tang and W. Zhang, Input-to-state stability of nonlinear stochastic time-varying systems with impulsive effects, Internat. J. Robust Nonlinear Control, 27 (2017), 1792-1809.  doi: 10.1002/rnc.3637.  Google Scholar

[21]

C. Zhang and T. Chen, Exponential stability of stochastic complex networks with multi-weights based on graph theory, Phys. A, 496 (2018), 602-611.  doi: 10.1016/j.physa.2017.12.132.  Google Scholar

[22]

C. ZhangW. Li and K. Wang, Graph-theoretic method on exponential synchronization of stochastic coupled networks with markovian switching, Nonlinear Anal. Hybrid Syst., 15 (2015), 37-51.  doi: 10.1016/j.nahs.2014.07.003.  Google Scholar

[23]

C. ZhangW. Li and K. Wang, Graph theory-based approach for stability analysis of stochastic coupled systems with Lévy noise on networks, IEEE Trans. Neural Netw. Learn. Syst., 26 (2015), 1698-1709.  doi: 10.1109/TNNLS.2014.2352217.  Google Scholar

[24]

W. ZhouL. Teng and D. Xu, Mean-square exponentially input-to-state stability of stochastic Cohen-Grossberg neural networks with time-varying delays, Neurocomputing, 153 (2015), 54-61.   Google Scholar

[25]

Q. Zhu and J. Cao, Mean-square exponential input-to-state stability of stochastic delayed neutral networks, Neurcomputing, 131 (2014), 157-163.   Google Scholar

[26]

Q. ZhuJ. Cao and R. Rakkiyappan, Exponential input-to-state stability of stochastic Cohen-Grossberg neural networks with mixed delays, Nonlinear Dynam., 79 (2015), 1085-1098.  doi: 10.1007/s11071-014-1725-2.  Google Scholar

[1]

Ruofeng Rao, Shouming Zhong. Input-to-state stability and no-inputs stabilization of delayed feedback chaotic financial system involved in open and closed economy. Discrete & Continuous Dynamical Systems - S, 2021, 14 (4) : 1375-1393. doi: 10.3934/dcdss.2020280

[2]

Soonki Hong, Seonhee Lim. Martin boundary of brownian motion on Gromov hyperbolic metric graphs. Discrete & Continuous Dynamical Systems - A, 2021  doi: 10.3934/dcds.2021014

[3]

Vaibhav Mehandiratta, Mani Mehra, Günter Leugering. Fractional optimal control problems on a star graph: Optimality system and numerical solution. Mathematical Control & Related Fields, 2021, 11 (1) : 189-209. doi: 10.3934/mcrf.2020033

[4]

Guangjun Shen, Xueying Wu, Xiuwei Yin. Stabilization of stochastic differential equations driven by G-Lévy process with discrete-time feedback control. Discrete & Continuous Dynamical Systems - B, 2021, 26 (2) : 755-774. doi: 10.3934/dcdsb.2020133

[5]

Chandra Shekhar, Amit Kumar, Shreekant Varshney, Sherif Ibrahim Ammar. $ \bf{M/G/1} $ fault-tolerant machining system with imperfection. Journal of Industrial & Management Optimization, 2021, 17 (1) : 1-28. doi: 10.3934/jimo.2019096

[6]

Rong Chen, Shihang Pan, Baoshuai Zhang. Global conservative solutions for a modified periodic coupled Camassa-Holm system. Electronic Research Archive, 2021, 29 (1) : 1691-1708. doi: 10.3934/era.2020087

[7]

Bopeng Rao, Zhuangyi Liu. A spectral approach to the indirect boundary control of a system of weakly coupled wave equations. Discrete & Continuous Dynamical Systems - A, 2009, 23 (1&2) : 399-414. doi: 10.3934/dcds.2009.23.399

[8]

Vaibhav Mehandiratta, Mani Mehra, Günter Leugering. Existence results and stability analysis for a nonlinear fractional boundary value problem on a circular ring with an attached edge : A study of fractional calculus on metric graph. Networks & Heterogeneous Media, 2021  doi: 10.3934/nhm.2021003

[9]

Gervy Marie Angeles, Gilbert Peralta. Energy method for exponential stability of coupled one-dimensional hyperbolic PDE-ODE systems. Evolution Equations & Control Theory, 2020  doi: 10.3934/eect.2020108

[10]

Jonathan J. Wylie, Robert M. Miura, Huaxiong Huang. Systems of coupled diffusion equations with degenerate nonlinear source terms: Linear stability and traveling waves. Discrete & Continuous Dynamical Systems - A, 2009, 23 (1&2) : 561-569. doi: 10.3934/dcds.2009.23.561

[11]

Reza Chaharpashlou, Abdon Atangana, Reza Saadati. On the fuzzy stability results for fractional stochastic Volterra integral equation. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020432

[12]

Yichen Zhang, Meiqiang Feng. A coupled $ p $-Laplacian elliptic system: Existence, uniqueness and asymptotic behavior. Electronic Research Archive, 2020, 28 (4) : 1419-1438. doi: 10.3934/era.2020075

[13]

Xavier Carvajal, Liliana Esquivel, Raphael Santos. On local well-posedness and ill-posedness results for a coupled system of mkdv type equations. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020382

[14]

Jann-Long Chern, Sze-Guang Yang, Zhi-You Chen, Chih-Her Chen. On the family of non-topological solutions for the elliptic system arising from a product Abelian gauge field theory. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 3291-3304. doi: 10.3934/dcds.2020127

[15]

Editorial Office. Retraction: Xiao-Qian Jiang and Lun-Chuan Zhang, A pricing option approach based on backward stochastic differential equation theory. Discrete & Continuous Dynamical Systems - S, 2019, 12 (4&5) : 969-969. doi: 10.3934/dcdss.2019065

[16]

Hao Wang. Uniform stability estimate for the Vlasov-Poisson-Boltzmann system. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 657-680. doi: 10.3934/dcds.2020292

[17]

Pan Zheng. Asymptotic stability in a chemotaxis-competition system with indirect signal production. Discrete & Continuous Dynamical Systems - A, 2021, 41 (3) : 1207-1223. doi: 10.3934/dcds.2020315

[18]

Ting Liu, Guo-Bao Zhang. Global stability of traveling waves for a spatially discrete diffusion system with time delay. Electronic Research Archive, , () : -. doi: 10.3934/era.2021003

[19]

C. Burgos, J.-C. Cortés, L. Shaikhet, R.-J. Villanueva. A delayed nonlinear stochastic model for cocaine consumption: Stability analysis and simulation using real data. Discrete & Continuous Dynamical Systems - S, 2021, 14 (4) : 1233-1244. doi: 10.3934/dcdss.2020356

[20]

Kerioui Nadjah, Abdelouahab Mohammed Salah. Stability and Hopf bifurcation of the coexistence equilibrium for a differential-algebraic biological economic system with predator harvesting. Electronic Research Archive, 2021, 29 (1) : 1641-1660. doi: 10.3934/era.2020084

2019 Impact Factor: 1.27

Article outline

[Back to Top]